Skip to main content

Advertisement

We’d like to understand how you use our websites in order to improve them. Register your interest.

Existence and nonexistence of positive solutions for quasilinear systems

Abstract

The paper deals with the existence and nonexistence of positive solutions for a class of-Laplacian systems. We investigate the effect of the size of the domain on the existence of positive solution for the problem in sublinear cases. We will use fixed point theorems in a cone.

[12345678]

References

  1. 1.

    Dalmasso R: Existence and uniqueness of positive solutions of semilinear elliptic systems. Nonlinear Analysis 2000,39(5):559–568. 10.1016/S0362-546X(98)00221-1

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Deimling K: Nonlinear Functional Analysis. Springer, Berlin; 1985:xiv+450.

    Google Scholar 

  3. 3.

    Guo D, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Massachusetts; 1988:viii+275.

    Google Scholar 

  4. 4.

    Guo D, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Massachusetts; 1988:viii+275.

    Google Scholar 

  5. 5.

    Krasnosel'skiĭ MA: Positive Solutions of Operator Equations. Noordhoff, Groningen; 1964:381.

    Google Scholar 

  6. 6.

    O'Regan D, Wang H: Positive solutions for-laplacian systems in a ball. in preparation

  7. 7.

    Wang H: On the number of positive solutions of nonlinear systems. Journal of Mathematical Analysis and Applications 2003,281(1):287–306.

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Wang H: An existence theorem for quasilinear systems. to appear in Proceedings of the Edinburgh Mathematical Society

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Haiyan Wang.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Wang, H. Existence and nonexistence of positive solutions for quasilinear systems. Bound Value Probl 2006, 71534 (2006). https://doi.org/10.1155/BVP/2006/71534

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Point Theorem